Mathematics of computation. Volume 67, Number 223, 1998
Contents of Volume 67, Number 223 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Pointwise error estimates and asymptotic error expansion inequalities for the finite...
Saved in:
Main Author: | |
---|---|
Format: | Article |
Language: | English |
Published: |
American Mathematical Society
2009
|
Subjects: | |
Online Access: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/333 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Institutions: | Thư viện Trường Đại học Đà Lạt |
---|